# SDR AU000128049

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- Engine: Cfmint CFM565A3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 12166619
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Cfmint, CFM565A3
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AU) ECAM MESSAGE -  NR 1 ENGINE GUIDE VANE. THE MASTER VARIABLE BLEED VALVE ACTUATOR WAS FOUND DAMAGED AT SPLINE DRIVE.
